# SDR O2GA2016042550701

- Difficulty date: April 20, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N507UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605542
- Aircraft time: 8,767 hours, 6,319 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NO TAKEOFF WARNING HORN & MASTER CAUTION ILLUMINATED DURING TAKEOFF.  ABORTED TAKEOFF.  ADJUSTED ELEVATOR TRIM POINTER & PROXIMITY SWITCH.  TAKEOFF WARNING SYS OPERATIONAL CHECKED GOOD DURING ENG RUNS & HIGH SPEED TAXI.  ACFT WAS RETURNED TO SERVICE.
